Differential and Integral Equations

Monotone iterative methods for boundary value problems

M. Cherpion, C. De Coster, and P. Habets

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 12, Number 3 (1999), 309-338.

Dates
First available in Project Euclid: 29 April 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1367265214

Mathematical Reviews number (MathSciNet)
MR1674410

Zentralblatt MATH identifier
1015.34009

Subjects
Primary: 34A45: Theoretical approximation of solutions {For numerical analysis, see 65Lxx}
Secondary: 34B15: Nonlinear boundary value problems 65L10: Boundary value problems

Citation

Cherpion, M.; De Coster, C.; Habets, P. Monotone iterative methods for boundary value problems. Differential Integral Equations 12 (1999), no. 3, 309--338. https://projecteuclid.org/euclid.die/1367265214


Export citation